American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Peter L. Duren. Coefficients of univalent functions. Bull. Amer. Math. Soc. 83 (1977) 891-911. MR 0470182.
Abstract, references, and article information   
View Article: PDF

[2] Burton Rodin. The method of extremal length. Bull. Amer. Math. Soc. 80 (1974) 587-606. MR 0361048.
Abstract, references, and article information   
View Article: PDF

[3] T. W. Gamelin. The algebra of bounded analytic functions. Bull. Amer. Math. Soc. 79 (1973) 1095-1108. MR 0326398.
Abstract, references, and article information   
View Article: PDF

[4] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1